# SDR USAA2010093092166

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 66,533 hours, 29,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4404
- Condition: Faulty
- Location: Cabin
- Part time: 25,169 hours, 10,388 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 271 - LAS - EEL - EMERGENCY EXIT LIGHT TEST FAULTS EXT AND INT AFT LEFT LOADS.  MAINTENANCE REMOVED AND REPLACED AFT LEFT EMERGENCY EXIT LIGHT POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-401.
